can u crush xanax xr
Below are some of the most common and uncommon side effects for this medication when taken properly. When you crush and destroy this medications' normal pathways in to the system, not only do you intensify the side effects, you risk over dosing which can lead to coma and death. Always take this medication as prescribed and only BY the person it's prescribed to. Many people have died as a result of the misuse of benzodiazapines. Please be safe and best wishes.
"All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Xanax XR Extended-Release Tablets:
Changes in appetite; changes in sexual desire; constipation; dizziness; drowsiness; dry mouth; increased saliva production; lightheadedness; tiredness; trouble concentrating; unsteadiness; weight changes.
Seek medical attention right away if any of these SEVERE side effects occur when using Xanax XR Extended-Release Tablets:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); confusion; decreased urination; fainting; hallucinations; loss of coordination; memory problems; menstrual changes; muscle twitching; new or worsening mental or mood problems (eg, depression, irritability, anxiety); overstimulation; red, swollen blistered, or peeling skin; seizures; severe dizziness; severe or persistent trouble sleeping, suicidal thoughts or actions; trouble speaking (eg, stammering, stuttering); yellowing of the eyes or skin;"
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 3 answers
Posted 13 Apr 2010 • 1 answer
I have to crush metoprolol to take it, the label says do not chew or crush. Am I still getting some?
Posted 14 Sep 2010 • 1 answer
Lamictal, Adderall, Xanax, Celexa & Trilepcal - could I crush all these & use pill press to make 1 ?
Posted 12 Mar 2011 • 4 answers
Posted 28 Nov 2011 • 2 answers